| Model Number |
407452 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Cardiogenic Shock (2262); Pericardial Effusion (3271)
| Date of Event |
09/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that post implantable pulse generator (ipg) system implant the patient was not feeling well and was having hypotension that increasingly worsened and they developed shock lock symptoms.A pericardial effusion was discovered and patient was treated for pericardial tamponade.The patient was in intensive care unit (icu) and intubated.The right atrial (ra) lead was noted to have decreased since implant.The ipg system remains in use. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.